# SDR UIEA2018101002228

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,695 hours, 18,129 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: GE387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT PACK DOES NOT TURNOFF VIA PACK CONTROL SWITCH. RE-LAMPED RIGHT PACK LIGHT OP'S CHECK NORMAL IAW AMM 33-13-00.
